# SDR 96ZZZM792

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND .75 INCH CRACK IN LEFT PYLON ATTACHED ANGLE VERTICAL LEG TOP SIDE, STATION 980.  STOP DRILLED CRACK AND REPAIRED PER SRM 54-04.
